No Cover Image

Journal article 853 views

Log-Harnack inequality for mild solutions of SPDEs with multiplicative noise

Feng-yu Wang Orcid Logo, Tusheng Zhang

Stochastic Processes and their Applications, Volume: 124, Issue: 3, Pages: 1261 - 1274

Swansea University Author: Feng-yu Wang Orcid Logo

Full text not available from this repository: check for access using links below.

DOI (Published version): 10.1016/

Published in: Stochastic Processes and their Applications
Published: 2014
Tags: Add Tag
No Tags, Be the first to tag this record!
College: Faculty of Science and Engineering
Issue: 3
Start Page: 1261
End Page: 1274